Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On Bazilevič functions


Authors: Petru T. Mocanu, Maxwell O. Reade and Eligiusz J. Złotkiewicz
Journal: Proc. Amer. Math. Soc. 39 (1973), 173-174
MSC: Primary 30A32
MathSciNet review: 0313491
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The authors present a short proof of the well-known result that the Bazilevič functions of type $ \alpha ,\alpha $ positive, are univalent. Moreover, those functions are ``relatives'' of the close-to-convex functions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A32

Retrieve articles in all journals with MSC: 30A32


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0313491-5
Article copyright: © Copyright 1973 American Mathematical Society